# SDR 96ZZZX4040

- Difficulty date: July 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: ML1755
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND EVAC LIGHT INOPERATIVE SEAT 28C, 53C, AND 58C.  REPLACED LENS AND LIGHT BULB.  OPS CHECK OK PER MM 33-51-00.  REFERENCE:  OPERATOR CONTROL NR TWRA96196.
